# SDR ASAA2022042038070

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 52,159 hours, 15,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING BY AFT LEFT LAVATORY. GROUNDED - YES. REPLACED MISSING EMERGENCY LIGHT COVER REF B737-800 AMM 33-51-01, OK.
